# SDR HEEA955979

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5851352
- Condition: Weak
- Location: Radar
- Component: Honeywell, P40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK RECEIVER AND STC OFF AT 85 LB.
